PROMOTING ACCESS TO AFRICAN RESEARCH

SINET: Ethiopian Journal of Science

Log in or Register to get access to full text downloads.

Remember me or Register



On the equation xy = z (y - x2) over a unique factorization domain

Yismaw Alemu

Abstract





The article gives the parametric solutions of xy = z(y - x2) over any unique factorization domain. An application of the obtained characterization to Diophantine equations is demonstrated.

SINET: Ethiopian Journal of Science Vol. 24, No. 1 (June 2001), pp. 1-15




AJOL African Journals Online